# SDR QXEA0100933

- Difficulty date: June 6, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8201
- Aircraft serial: 287
- Aircraft time: 25,020 hours, 34,974 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT MAIN GEAR DOOR DID NOT CLOSE AFTER GEAR SELECTED UP. CLOSED AFTER  RECYCLE. PERFORMED FUNCTIONAL CHECKS AND GEAR SWINGS. NO DEFECTS NOTED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
